# SDR AUS20011449

- Difficulty date: December 1, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Condition: Faulty
- Location: Auto Fuel Feed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) AUTO FUEL FEED MALFUNCTION. LIMITED INFORMATION PROVIDED.
